Europhys. Lett.
Volume 74, Number 6, June 2006
Page(s) 972 - 977
Section The physics of elementary particles and fields
Published online 17 May 2006
Europhys. Lett., 74 (6), pp. 972-977 (2006)
DOI: 10.1209/epl/i2005-10594-y

Gauge invariance and fractional statistics

A. R. P. Lima and R. R. Landim

Departamento de Física, Universidade Federal do Ceará Caixa Postal 6030, 60455-900, Fortaleza, Ceará, Brazil

received 24 October 2005; accepted in final form 18 April 2006
published online 17 May 2006

We present a new (2+1)-dimensional field theory showing exotic statistics and fractional spin. This theory is achieved through a redefinition of the gauge field $A_{\mu}$. New properties are found. Another way to implement the field redefinition is used with the same results obtained.

11.15.-q - Gauge field theories.
11.10.Kk - Field theories in dimensions other than four.

© EDP Sciences 2006